# SDR AALA20121123001

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 53,034 hours, 6,410 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLIGHT ATTENDANTS REPORTED HEARING STRANGE SOUND AND A BURNT PLASTIC SMELL ABOVE SEAT 30G.  FLIGHT LANDED LHR WITHOUT INCIDENT.  PLACARD AFT UPPER RECIRCULATION FAN INOPERATIVE.  REPLACED RECIRCULATION FAN AT AFW ON 11/23/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
